Alert archive / Ohio / Frost Advisories in 2006
Frost Advisory 1, NWS Cleveland, OH
NWS Cleveland, OH issued this frost advisory at May 6, 2006, 3:42 AM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at May 7, 2006, 2:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 6, 2006, 3:42 AM EDT (07:42 UTC)
- In effect from
- May 7, 2006, 2:00 AM EDT
- Expired
- May 7, 2006, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Cleveland, OH
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 7.7 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2215 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCLE 060742 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 342 AM EDT SAT MAY 6 2006 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-061600- /O.NEW.KCLE.FR.Y.0001.060507T0400Z-060507T1200Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 342 AM EDT SAT MAY 6 2006 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY. HIGH PRESSURE WILL MOVE FROM THE CENTRAL PLAINS AND POSITION ITSELF OVER OHIO LATE TONIGHT. THE COMBINATION OF LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER 30S BY EARLY SUNDAY MORNING. AREAS OF FROST WILL BE POSSIBLE ACROSS NORTHERN OHIO AND NORTHWEST PENNSYLVANIA BEFORE DAYBREAK ON SUNDAY...BUT QUICKLY BURN OFF FOLLOWING SUNRISE. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ LEINS
4 follow-up statements
000 WWUS71 KCLE 061418 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1018 AM EDT SAT MAY 6 2006 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-062015- /O.CON.KCLE.FR.Y.0001.060507T0400Z-060507T1200Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 1018 AM EDT SAT MAY 6 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY. HIGH PRESSURE WILL MOVE FROM THE CENTRAL PLAINS AND POSITION ITSELF OVER OHIO LATE TONIGHT. THE COMBINATION OF LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER 30S BY EARLY SUNDAY MORNING. AREAS OF FROST WILL BE POSSIBLE ACROSS NORTHERN OHIO AND NORTHWEST PENNSYLVANIA AWAY FROM LAKE ERIE... BEFORE DAYBREAK ON SUNDAY...BUT QUICKLY BURN OFF FOLLOWING SUNRISE. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ THOMPSON
000 WWUS71 KCLE 061926 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 326 PM EDT SAT MAY 6 2006 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-070400- /O.CON.KCLE.FR.Y.0001.060507T0400Z-060507T1200Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 326 PM EDT SAT MAY 6 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY. HIGH PRESSURE WILL POSITION ITSELF OVER OHIO TONIGHT. THE COMBINATION OF LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES AWAY FROM LAKE ERIE TO DROP INTO THE LOWER 30S BY SUNDAY MORNING. AREAS OF FROST CAN BE EXPECTED TONIGHT ACROSS NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. THE NORMALLY COLDER LOCATIONS IN NORTHEAST OHIO AND EXTREME NORTHWEST PENNSYLVANIA MAY SEE TEMPERATURES FALL BELOW FREEZING FOR SEVERAL HOURS TONIGHT. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ MRD
000 WWUS71 KCLE 070118 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 918 PM EDT SAT MAY 6 2006 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-070930- /O.EXT.KCLE.FR.Y.0001.060507T0600Z-060507T1200Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 918 PM EDT SAT MAY 6 2006 ...FROST ADVISORY NOW IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE FROST ADVISORY IS NOW IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. HIGH PRESSURE OVER OHIO TONIGHT WILL PROVIDE LIGHT WINDS AND ONLY HIGH THIN CLOUDS ALLOWING TEMPERATURES AWAY FROM LAKE ERIE TO DROP INTO A 32 TO 37 DEGREE RANGE BY SUNDAY MORNING. AREAS OF FROST CAN BE EXPECTED TONIGHT ACROSS NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. THE NORMALLY COLDER LOCATIONS IN NORTHEAST OHIO AND EXTREME NORTHWEST PENNSYLVANIA MAY SEE TEMPERATURES FALL AROUND THE FREEZING POINT FOR SEVERAL HOURS LATER TONIGHT. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ ADAMS
000 WWUS71 KCLE 070856 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 456 AM EDT SUN MAY 7 2006 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-071200- /O.CON.KCLE.FR.Y.0001.000000T0000Z-060507T1200Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 456 AM EDT SUN MAY 7 2006 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... EARLY MORNING TEMPERATURES ACROSS THE ADVISORY AREA HAVE DROPPED INTO THE LOW TO MID 30S WITH A FEW ISOLATED LOCATIONS REPORTING TEMPERATURES IN THE UPPER 20S. TEMPERATURES WILL CONTINUE TO FALL BEFORE SUNRISE...WITH ADDITIONAL FROST FORMATION LIKELY BEFORE 8 AM. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ LEINS
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at May 6, 3:11 AM EDT, 31 minutes earlier.
Area forecast discussion, May 6, 3:11 AM EDT, 31 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE CLEVELAND OHIO 311 AM EDT SAT MAY 6 2006 .SHORT TERM(TODAY THROUGH MONDAY NIGHT)... EARLY MORNING ANALYSIS SHOWS A WEAKENING COLD FRONT DRAPED ACROSS THE EXTREME SOUTHEASTERN CORNER OF THE FORECAST AREA NEAR YOUNGSTOWN AND POINTS SOUTH. A FEW LIGHT SHOWERS AND LOW CLOUDS REMAIN BEHIND THE FRONT BUT THE OVERALL TREND PER REGIONAL SATELLITE LOOP IS FOR CONDITIONS TO GRADUALLY IMPROVE AS THE MORNING PROGRESSES. TEMPS THIS MORNING HAVE BEEN SLOW TO FALL GIVEN THE CLOUD COVER WITH MOST LOCATIONS STILL IN THE LOWER 50S. AS HIGH PRESSURE BUILDS IN FROM THE WEST...CONCERNS WILL BE FOCUSED ON FROST POTENTIAL TONIGHT AND PRECIP CHANCES ON MONDAY WITH A WAVE PRESENTLY IN THE FOUR CORNERS REGION. PRETTY CHILLY AIR BOTTLED UP BEHIND THIS FRONT...TEMPS IN NORTHERN MICHIGAN PRESENTLY WITHIN A FEW DEGREES OF THE FREEZING MARK UNDER CLEAR SKIES. WINDS TODAY WILL BE OUT OF THE NORTH FAVORING COOL TEMPS WELL BELOW CLIMATOLOGICAL NORMALS IN THE MID 60S. MOS GUIDANCE INDICATING HIGHS AROUND 60 NEAR TOLEDO AND FINDLAY...ABOUT 5 DEGREES COOLER FURTHER EAST NEAR CLE AND CAK AND EVEN CHILLIER NEAR ERIE AND THE LAKESHORE COUNTIES. WILL STICK CLOSE TO PREVIOUS TEMPERATURE FORECAST BUT CAME UP ABOUT 2 OR 3 DEGREES ACROSS THE BOARD GIVEN THE SLIGHTLY-WARMER START TO THE DAY WE WILL HAVE THIS MORNING. LOCATIONS ALONG THE LAKESHORE WILL LIKELY STRUGGLE TO REACH THE MID 50S...QUITE A CHANGE FROM TEMPS 2 DAYS AGO WHEN MOST LOCATIONS WERE IN THE MID 70S. MAIN CONCERN IS WITH FROST POTENTIAL LATE TONIGHT. ALL GUIDANCE VALUES POINTING TOWARD LOWS IN THE MID TO UPPER 30S BUT FEEL THAT THESE VALUES MAY BE A BIT TOO WARM AND SHOULD ACTUALLY BE A CATEGORY OR TWO LOWER. ANALOGOUS THICKNESSES UPSTREAM SHOW THAT THE AIRMASS OVER IOWA THIS MORNING WILL BE THE MOST REPRESENTATIVE OF THE AIRMASS OVER NORTHERN OHIO SUNDAY MORNING. TEMPS IN EASTERN IOWA ALREADY IN THE LOW TO MID 30S UNDER CLEAR SKIES AND LIGHT WINDS. HAVE THEREFORE OPTED TO GO WITH A FROST ADVISORY FOR THE ENTIRE AREA AS LOW DEWPOINTS...CLEAR SKIES...LIGHT WINDS...AND STRONG SUBSIDENCE SHOULD BE CONDUCIVE FOR FROST FORMATION. SOME CONCERN THAT UPSTREAM CIRRUS CURRENTLY OVER MINNESOTA COULD DRIFT SOUTHEASTWARD AND NEGATIVELY AFFECT RADIATIONAL COOLING BUT THINK THAT THESE CLOUDS WILL STAY TO THE NORTH AND NOT BE A FACTOR. RETURN FLOW ON WEST SIDE OF HIGH ON SUNDAY WILL MAKE FOR ANOTHER WARM DRY DAY. TEMPS WILL REBOUND NICELY AND REACH THE MID TO UPPER 60S WITH SUNDAY NIGHT LOWS ALSO REBOUNDING A BIT AND ONLY FALLING INTO THE MID 40S. FORECAST PROBLEMS ARISE STARTING EARLY MONDAY MORNING. SIGNIFICANT DISCREPANCIES BETWEEN NAM AND GFS MODEL CONTINUE TO MANIFEST THEMSELVES WITH TODAYS 00Z RUNS. BOTH MODELS HAVE GOOD HANDLE ON PRESENT STRENGTH AND POSITION OF THE FOUR CORNERS WAVE...BUT THE NAM KEEPS THE ASSOCIATED SURFACE LOW FURTHER SOUTH AND MUCH LESS INTENSE BY THE TIME IT REACHES OHIO MONDAY MORNING. GFS ON THE OTHER HAND DEVELOPS AN INTENSE 1004MB LOW AND MOVES IT UP THE OHIO RIVER VALLEY AND INTO EASTERN OHIO BY 12Z MONDAY...SPREADING NEARLY AN INCH OF PRECIP OVER THE EASTERN HALF OF THE FORECAST AREA IN THE MEAN TIME. TAKING AN EARLY LOOK AT SOME OF THE LONGER RANGE MODELS (21Z SREF...00Z EUROPEAN AND CANADIAN AND UKMET) THEY TEND TO FOLLOW THE NAM ADVERTISED SOLUTION OF A WEAKER LOW FURTHER SOUTH OF THE FORECAST AREA. MAINTAINED HIGHEST POPS ACROSS THE EASTERN CWA ON MONDAY BUT WILL BACK OFF ON QPF SINCE MAJORITY OF MOISTURE WILL BE CONTAINED SOUTH OF THE FORECAST AREA. TEMPS A BIT TRICKY TOO...BLENDED MAV AND MET VALUES WHICH WAS CLOSE TO PREVIOUS FORECAST. WILL LIKELY NEED TO BE REFINED AS EXACT TRACK OF LOW BECOMES MORE EVIDENT. && .LONG TERM(TUE-FRI)... NO CHANGES MADE BEYOND TUESDAY AS FORECAST LOOKS REASONABLE GIVEN QUICK GLANCE AT NEW DATA. PREVIOUS DISCUSSION FOLLOWS...00Z GFS SHOWS ABOVE AVERAGE HEIGHTS (WITH STD DEV +3) OVER THE ARCTIC CANADA FOR THE EXTENDED. THIS WILL ALLOW FOR BELOW NORMAL HEIGHTS OVER THE GREAT LAKES FOR THE PD ESPECIALLY THU AND FRI. MDLS ARE IN GOOD AGREEMENT IN SHOWING A STRONG SYSTEM MOVING THRU THE REGION WED AND HAVE OPTED TO GO WITH HIGH CHC POPS FOR THAT DAY. ALTHOUGH THE GFS LIKELY SUFFERS FROM GRID SCALE CONVECTIVE FEEDBACK WITH THIS FEATURE...THE MDLS ARE CONSISTENT IN SHOWING A STRONG UPR FEATURE MOVING THRU THE GTLKS THAT DAY. THE 12Z GFS SUGGESTS THAT THE BEST PCPN MAY BE TUE NIGHT...BUT GIVEN THE FEEDBACK PROBLEMS AND LACK OF RUN TO RUN CONSISTENCY HAVE OPTED TO CONTINUE DRY TUE NIGHT. THE UPR TROUGH SETTLES INTO THE REGION THU/FRI WITH BELOW NORMAL HEIGHTS AND TEMPS FOR THAT PD. WL GO NEAR OR SLIGHTLY ABOVE NORMAL TEMPS TUE AND WED THEN FALLING TO BELOW NORMAL THU/FRI. BEST POPS WL BE WED...HOWEVER WL NEED TO KEEP 30 POPS ON THU GIVEN THE STRONG SECONDARY SFC TROUGH THAT THE GFS SHOWS MOVING THRU THE REGION. ALTHOUGH THE UPR TROUGH REMAINS OVR THE LAKES FRI...HAVE OPTIMISTICALLY WENT WITH A DRY FCST ON FRIDAY DUE TO THE DRY AIR AND WK SUBSIDENCE OVR THE AREA. && .AVIATION(06Z-06Z)... WEAK COLD FRONT EXTENDING SOUTH THROUGH FAR EASTERN PORTION OF THE CWA WILL EXIT THE AREA NEXT FEW HOURS. CIGS GENERALLY LOWERING TO ARND 4K BEHIND THE FRONT. ANY SHOWERS SHOULD BE LIMITED WITH RADAR SHOWING ONE AREA OUT OF THE CWA AHEAD OF THE FRONT AND FEW OVER EASTERN LERI AND NORTH OF THE LAKE MOVING NE. FOR THE MOST PART EXPECT CIGS TO BE LOW VFR BUT EASTERN AREAS MAY GO MVFR AT TIMES WITH ADDED MOISTURE FROM THE LAKE. DRYER AIR MOVING IN QUICKLY AND EXPECT FAR WESTERN AREAS TO SCT OUT ARND 12Z WITH NW FLOW EASTERN AREAS WILL LIKELY HOLD ONTO BKN DECK TIL EARLY AFTERNOON BEFORE SCATTERING OUT. THEN CLEAR SKIES TONIGHT. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...FROST ADVISORY ALL COUNTIES MIDNIGHT SUNDAY UNTIL 8AM SUNDAY. PA...FROST ADVISORY ERIE/CRAWFORD MIDNIGHT SUNDAY UNTIL 8AM SUNDAY. && SHORT TERM...LEINS LONG TERM...MRD AVIATION...WCR
Hazardous weather outlook, May 5, 5:20 AM EDT, 22 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 520 AM EDT FRI MAY 5 2006 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-060930- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 520 AM EDT FRI MAY 5 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A POTENTIAL FOR FROST LATE SATURDAY NIGHT. HIGH PRESSURE MOVING INTO THE REGION SATURDAY NIGHT SHOULD PROVIDE CLEAR SKIES...LIGHT WINDS AND CHILLY TEMPERATURES BRINGING THE POTENTIAL FOR FROST FOR INLAND AREAS AWAY FROM LAKE ERIE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LEZ142>149-162>169-060930- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE- 520 AM EDT FRI MAY 5 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Frost Advisories in Ohio, 2006Frost Advisories in Pennsylvania, 2006Every frost advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.